A vanishing theorem of Kollár–Ohsawa type

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

For proper surjective holomorphic maps from Kähler manifolds to analytic spaces, we give a decomposition theorem for the cohomology groups of the canonical bundle twisted by Nakano semi-positive vector bundles by means of the higher direct image sheaves, by using the theory of harmonic integrals developed by Takegoshi. As an application, we prove a vanishing theorem of Kollár–Ohsawa type by combining the L2-method for the ∂¯ -equation.

Original languageEnglish
Pages (from-to)1451-1465
Number of pages15
JournalMathematische Annalen
Volume366
Issue number3-4
DOIs
Publication statusPublished - 2016 Dec 1

Keywords

  • 58A14
  • Primary 32L20
  • Secondary 14C30

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'A vanishing theorem of Kollár–Ohsawa type'. Together they form a unique fingerprint.

Cite this